# SDR QXEA2013040200775

- Difficulty date: April 2, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller Track
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND CUT OUT, AFT FRAME, MIDDLE ROLLER TRACK FITTING HAS DAMAGE ON TOP SIDE OF FITTING.  R & R SERVICE DOOR SURROUND CUT OUT AFT FRAME MIDDLE ROLLER TRACK FITTING IAW AMM 20-10-01-430-801, REV 40.  NOTE: ROLLER TRACK INSTALLED TO ORIGINAL LOCATION, OPS CHECKED GOOD IAW AMM 52-41-00-910-801, REV 40.
